# SDR YENA2022081200792

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 73,414 hours, 26,442 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX812006
- Condition: Failed
- Location: 720001-01-001-Rh
- Part time: 12,720 hours, 4,131 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2319, FLL- SLC. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO FLL AND DECLARED AN EMERGENCY) 'AFTER T/O HYD YELLOW RSVR LOW LEVEL - RSVR COMPLETELY EMPTIED TO CAUSE YELLOW SYSTEM FAILURE; REMOVED AND REPLACED #2 ENG EDP IAW AMM 29-13-51-000-010-A. OPS CHECK GOOD. NO DEFECTS WERE NOTED. A/C OK TO CONTINUE SERVICE.' (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
